Elliptic surfaces with four singular fibres.

Stephan Herfurtner

Mathematische Annalen (1991)

  • Volume: 291, Issue: 2, page 319-342
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Herfurtner, Stephan. "Elliptic surfaces with four singular fibres.." Mathematische Annalen 291.2 (1991): 319-342. <http://eudml.org/doc/164870>.

author = {Herfurtner, Stephan},
journal = {Mathematische Annalen},
keywords = {Weierstraß model; minimal elliptic surfaces},
number = {2},
pages = {319-342},
title = {Elliptic surfaces with four singular fibres.},
url = {http://eudml.org/doc/164870},
volume = {291},
year = {1991},

AU - Herfurtner, Stephan
TI - Elliptic surfaces with four singular fibres.
JO - Mathematische Annalen
PY - 1991
VL - 291
IS - 2
SP - 319
EP - 342
KW - Weierstraß model; minimal elliptic surfaces
UR - http://eudml.org/doc/164870
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.